# SDR SWAA2023050826160

- Difficulty date: April 11, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SIDE WALL AFT R/H GUSSET CRACKED AT S-19R STA 500I<[01] REMOVED AND REPALCED FWD CARGO COMPARTMENT SIDE WALL AFT R/H GUSSET AT S-19R STA 500I IRW SRM 51-40-02 DWG 143A7902;[02] VERIFIED STEP 1; COMPLETE
